Skip to main content

A Guide to Mathematics Resources

Collected publications by WU math, lecturers, students - 2018

  1. Aranake-Chrisinger A, Cheng JZ, Muench MR, Tang R, Mickle A, Maybrier H, Lin N, Wildes T, Lenze E, Avidan MS. 2018. Ability of postoperative delirium to predict intermediate-term postoperative cognitive function in patients undergoing elective surgery at an academic medical centre: protocol for a prospective cohort study. BMJ Open 8(3):e017079. PubMed abstract & open access fulltext.
  2. Bickel K, Pascoe JE, Sola A. 2018. Derivatives of rational inner functions: geometry of singularities and integrability at the boundary. Proceedings of the London Mathematical Society 116:281-329.
  3. Chyzh OV, Labzina E. 2018. Bankrolling Repression? Modeling Third-Party Influence on Protests and Repression. American Journal of Political Science 62(2):312-324.
  4. Clouâtre R, Hartz M. 2018. Multiplier algebras of complete Nevanlinna-Pick spaces: Dilations, boundary representations and hyperrigidity. Journal of Functional Analysis 274(6):1690-1738.
  5. Figueroa-López JE, Gong RT, Lorig M. 2018. Short-Time Expansions for Call Options on Leveraged ETFs Under Exponential Levy Models with Local Volatility. SIAM Journal on Financial Mathematics 9(1):347-380.
  6. Fuller AH, Hartz M, Lupini M. 2018. Boundary representations of operator spaces and compact rectangular matrix convex sets. J Operator Theory 79(1):139–172. | MR3764146.
  7. Gallardo P, Martinez-Garcia J. 2018. Variations of geometric invariant quotients for pairs, a computational approach. Proceedings of the American Mathematical Society 146(6):2395-2408. | MR3778143.
  8. Hartz M, Lupini M. 2018. The classification problem for operator algebraic varieties and their multiplier algebras. Trans. Amer. Math. Soc. 370:2161-2180. | MR3739205.
  9. Hochs P, Song YL. 2018. An equivariant index for proper actions II: Properties and applications. Journal of noncommutative geometry 12(1):157-193.
  10. Holmes I, Wick BD. 2018. Two weight inequalities for iterated commutators with Calderón-Zygmund operators. Journal of Operator Theory 79(1):33-54.
  11. Hong L, Kuffner TA, Martin R. 2018. On overfitting and post-selection uncertainty assessments. Biometrika 105(1):221-224. [open access] | MR3768876.
  12. Hu Z, Lv X, Wick BD. 2018. Localization and compactness of operators on Fock spaces. Journal of Mathematical Analysis and Applications 461(2):1711-1732. | MR3765511.
  13. Huo ZH. 2018. Lp estimates for the Bergman projection on some Reinhardt domains. Proceedings of the American Mathematical Society 146(6):2541-2553. | MR3778143.
  14. .
  15. Jaming P, Pozzi E, Wick BD. 2018. Lower Bounds for the Dyadic Hilbert. Annales de la faculté des sciences de Toulouse Sér. 6 27(1):265-284. Abstract & fulltext for subscribers.
  16. Kerr M, Lewis J, Lopatto P, Burgos-Gil JI. 2018. Simplicial Abel-Jacobi maps and reciprocity laws. Journal of Algebraic Geometry 27(1):121-172. | MR3722692.
  17. Krantz SG. 2018. On a theorem of F. Forelli and a result of Hartogs. Complex Variables and Elliptic Equations 63(4):591-597.[WU does not subscribe] |MR3756186
  18. Krantz SG. 2018. Uniqueness Properties of Hardy Space Functions. Journal of Geometric Analysis 28(1):253–264. | MR3745857.
  19. Kuffner TA, Lee SMS, Young GA. 2018. Consistency of a hybrid block bootstrap for distribution and variance estimation for sample quantiles of weakly dependent sequences. Australian & New Zealand journal of statistics 60(1):103-114.
  20. McCarthy JE, Pascoe JE. 2018. A non-commutative Julia inequality. Mathematische Annalen 370(1-2):423–446. | MR3747492.
  21. Mehta RA, Tang X. 2018. Constant symplectic 2-groupoids Letters in Mathematical Physics 108(5):1203–1223. [WU does not subscribe]
  22. Mehta RA, Tang X. 2018. Symplectic structures on the integration of exact Courant algebroids. Journal of geometry and physics 127:68–83. [WU does not subscribe] | MR3774337.
  23. Pascoe JE. 2018. The noncommutative Löwner theorem for matrix monotone functions over operator systems. Linear Algebra and Its Applications 541:54-59. | MR3742611.
  24. Pascoe JE. 2018. Positivstellensätze for noncommutative rational expressions. Proc. Amer. Math. Soc. 146:933-937. | MR3750207.
  25. Shareshian J, Woodroofe R. 2018. Divisibility of binomial coefficients and generation of alternating groups. Pacific J. Math. 292(1):223–238. | MR3708265.